# SDR SWIA202055339

- Difficulty date: November 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 310 CORRODED BETWEEN STGR 26L AND STGR 26R.  C-CHECK RO 1/6/2021.  PERFORM REPAIR TO FRAME SECTOR AT FS 310 BETWEEN STGR 23L AND 24R, IAW REO 670-53-21-799 REV A DATED: 2016-11-27 REF -202 INSTALL ALL APPLICABLE STEPS 1-20 COMPLETED.
